# SDR MALA964839

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALKAROUND IN DTW, THE EMERGENCY ESCAPE PATH LIGHTS, THE TWO MOST FORWARD, WERE FOUND TO BE INOPERATIVE.  THE SYSTEM WAS DEFERRED PER MEL 33-13.  THE WRITE-UP WAS UNABLE TO BE DUPLICATED.  THE SYSTEM OPERATED SATISFACTORILY.  (M)
